I am waiting for my asacol to come in from medco. I just looked up the side effects:
Acne; back or joint pain; constipation; diarrhea; dizziness; gas; general feeling of being unwell; hair loss; headache; heartburn; increased sensitivity to sunlight; loss of appetite; mild abdominal discomfort or pain; nausea; runny or stuffy nose; sneezing; vomiting.
Now, I think some of you know me well enough by now. I try to look at the humerous side and try to keep a positive attitude. I loved the "hair loss" part - I know where I can get hair you guys - I work for a hair replacement company! Then I saw loss of appetite - oh goody I'll finish losing the weight I gained from quitting smoking. Oh abdominal discomfort or pain, nausea, runny or stuffy nose sneezing? Woohoo The best one? vomiting. Now what more can I ask for?
I hope you all are having a wonderful Sunday - we do have many things to be thankful for!
Currently Flaring - Lucky Me